MathSciNet Relay Station
MathSciNet bibliographic data
MR2782251 11F41 (11F80)
Gee, Toby On the weights of mod $p$ Hilbert modular forms. Invent. Math. 184 (2011), no. 1, 1–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement